Makale
Tam Makale
Uluslararası
2011
Convergence of a generalized iteration process for two finite families of Lipschitzian pseudocontractive mappings
Mathematical and Computer Modelling
Cilt 53 · ss. 707–715 · 01.03.2011
Atıf için künye
KHAN, S. H., Yıldırım, İ., & Özdemir, M. (2011). Convergence of a generalized iteration process for two finite families of Lipschitzian pseudocontractive mappings. Mathematical and Computer Modelling, 53, 707–715. https://doi.org/10.1016/j.mcm.2010.10.007
BibTeX
@article{khan2011-72786,
author = {KHAN, Safeer Hussain and Yıldırım, İsa and Özdemir, Murat},
title = {Convergence of a generalized iteration process for two finite families of Lipschitzian pseudocontractive mappings},
journal = {Mathematical and Computer Modelling},
year = {2011},
volume = {53},
pages = {707--715},
issn = {0895-7177},
doi = {10.1016/j.mcm.2010.10.007},
url = {https://akademik.atauni.edu.tr/yayinlar/72786-convergence-of-a-generalized-iteration-process-for-two-finite-families-of}
}